Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Redness in eyes. Do not take drugs. What can be done?

A couple days ago one of my eyes started to get looked like i was tired. Then the next day both of my eyes started to look that way. I thought it was because i was stressed or something, but i'm not. And today i woke up both of my eyes turned glossy red....and i don't even do drugs. I really need help. what can i do to get my eyes back to normal??
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
I would require more detail if your red eye is associated with FB sensation, grittiness pain or discharge. Your kind of profession?
Now it could be just infective conjunctivitis which requires frequent antibiotic drops or allergic conjunctivitis which would require steroid eye drops.
It could be just dry eye which would require tear substitute eye drops.
If it is not associated with anyother symtoms, you might start with Tear substitute(Optive/Refresh liquigel then visit your ophthalmologist.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor